# SDR AALA201505189005

- Difficulty date: March 25, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 16,217 hours, 13,496 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065019
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT WING LOWER SKIN PANEL CRACKED AT DRAIN HOLE AT RIB 10.  REPAIRED RT WING LOWER SKIN PANEL CRACKED AT DRAIN HOLE AT RIB 10 IAW EA 506657.
